Please use this identifier to cite or link to this item:
Title: LMI approach to output feedback control for linear uncertain systems with D-stability constraints
Authors: Wang, Z
Burnham, KJ
Keywords: Linear systems;Dynamic output feedback;Norm-bounded uncertainty;Robust control;Regional pole placement;LMI approach
Issue Date: 2002
Publisher: Springer Verlag
Citation: Journal of Optimization Theory and Applications, 113(2): 357-372, May 2002
Abstract: This paper deals with the problem of designing output feedback controllers for linear uncertain continuous-time and discrete-time systems with circular pole constraints. The uncertainty is assumed to be norm bounded and enters into both the system state and input matrices. We focus on the design of a dynamic output feedback controller that, for all admissible parameter uncertainties, assigns all the closed-loop poles inside a specified disk. It is shown that the problem addressed can be recast as a convex optimization problem characterized by linear matrix inequalities (LMI); therefore, an LMI approach is developed to derive the necessary and sufficient conditions for the existence of all desired dynamic output feedback controllers that achieve the specified circular pole constraints. An effective design procedure for the expected controllers is also presented. Finally, a numerical example is provided to show the usefulness and applicability of the present approach.
Description: This is an open access article that can be accessed from the link below - Copyright @ 2002 Springer Verlag
ISSN: 0022-3239
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
There are no files associated with this item.

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.